# SDR TRBA2006029

- Difficulty date: April 12, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NAS-MCO - FLT 4972 - LEFT ENGINE LOW OIL PRESSURE WARNING ON CAP AND INDICATOR DURING CLIMB.  ENGINE WAS SHUT DOWN AS PER AOM.  EMERGENCY DECLARED.  NR 1 ENGINE OIL TRANSDUCER CONNECTOR REMOVED, CLEANED AND REINSTALLED, IAW P/W MM 72-00-01.  FOUND OK.  PERFORMED FCF, FOUND SATISFACTORY.  (M)
